# SDR ASAA2022110840687

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 1,021 hours, 333 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: PT990226140077
- Part serial: HD247452
- Condition: Faulted
- Location: Nr 1 Oil Press
- Part time: 1,737 hours, 647 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 OIL PRESSURE SHOWS 2 PSI WITH ENGINE OFF (CAPTAIN REPORT). GROUNDED - YES. REMOVED AND REPLACED OIL PRESSURE/TEMP SENSOR REF B737-9 AMM 79-32-01.
